Generalized Pseudo-Kahler Structures Article

Davidov, Johann, Grantcharov, Gueo, Mushkarov, Oleg et al. (2011). Generalized Pseudo-Kahler Structures . COMMUNICATIONS IN MATHEMATICAL PHYSICS, 304(1), 49-68. 10.1007/s00220-011-1213-1



International Collaboration

cited authors

  • Davidov, Johann; Grantcharov, Gueo; Mushkarov, Oleg; Yotov, Miroslav

publication date

  • 2011

Digital Object Identifier (DOI)

start page

  • 49

end page

  • 68

volume

  • 304

issue

  • 1

research area

  • Physics  Web of Science Research Area